# SDR ABXA9701176

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46116
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 5717798502
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON TRIM TAB WAS FOUND DELAMINATED.  REPLACED SKIN, HONEYCOMB CORE AND INTERNAL DOUBLERS.
